| Model Number |
MAF-TM |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause was identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure due to fluid invasion.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The airway mobilescope was returned to the service center with a report of failed leak test and crack at hinge of screen.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, no image was found.There was no patient involvement.